MathSciNet Relay Station
MathSciNet bibliographic data
MR670935 (84j:46072) 46F25 (46G99 58C10)
Chansolme, Denis On the division of distributions by analytic functions in locally convex spaces. Trans. Amer. Math. Soc. 274 (1982), no. 1, 319–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement